# SDR DXTA2023091295280

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 6,633 hours, 4,393 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: UNKNOWN
- Part serial: 69481013
- Condition: Faulted
- Location: Mlg
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING VISUAL APPROACH INTO APA, WHEN MLG HANDLE SELECTED DOWN,  RT MLG PRESENTED A YELLOW X & CAS MESSAGE MLG DISAGREE RT ILLUMINATED.  RAN CHECKLIST,   PULLED BLOWDOWN & MLG UPLOCK RELEASE. CONDITION REMAINED. TOWER VERIFIED ON A LOW APPROACH THAT ALL 3 MLG VISIBLE & A RETURN FOR LANDING WAS MADE WITHOUT INCIDENT.  MLG AURAL WARNING CONTINUED FROM FLAPS SELECTED FULL THRU LANDING & UNTIL ACFT SHUTDOWN.  JACKED ACFT, PERFORMED T/S & FOUND A FAULTY,   INTERMITTENT RT UPLOCK SWITCH.  REPLACED RT MLG UP-LOCK SWITCH ASSY, OPS CHECKED GOOD IAW MM 32-32-25, 32-32-00, 7-10-10.
